# SDR DALA13052836812

- Difficulty date: October 9, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT BS 1460-1480 LBL 2 HAS CORROSION.   FOUND OUT OF LIMITS IAW SRM 53-00-53.  R & R FLOOR SUPPORT IAW SRM 51-40-02, PG 7 AND ER/A 491157-14 MA.
